MAUDE Adverse Event Report: SPINE WAVE, INC. PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM; POSTERIOR CERVICO-THORACIC FIXATION SYSTEM

SPINE WAVE, INC. PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM; POSTERIOR CERVICO-THORACIC FIXATION SYSTEM
Catalog Number 11-8999
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Returned for evaluation were the two locking screws replaced at the c2 level.A thorough visual examination was performed.Both units exhibited signs of wear consistent with surgical use.The locking screw threads displayed no abnormalities and functioned as intended upon evaluation.A review of the device history record found no non-conformances to specification.Based on the results of our evaluation, no definitive conclusion can be drawn.
 
Event or Problem Description
At approximately 6 weeks post-operatively, it was noted on radiographs that two locking screws were dettached from the screw heads at the c2 level.A surgical procedure was performed at which time the locking screws at the c2 level were removed and replaced.The patient is recovering successfully.

Brand Name
PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM
Common Device Name
POSTERIOR CERVICO-THORACIC FIXATION SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key7130989
Report Number3004638600-2017-00009
Device Sequence Number13778191
Product Code NKG
UDI-Device Identifier10840642111217
UDI-Public10840642111217
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K162369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number11-8999
Device Lot Number662R165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR